# SDR 96ZZZM548

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1130/1136
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, NR 5 TRACK LOWER SURFACE CORRODED AROUND FASTENERS BETWEEN STATION 1130 AND STATION 1136 RBL 24.75.  REMOVED FASTENERS AS PER SRM 51-30-2.  REMOVED CORROSION FOUND OUT OF LIMIT.  CUT OUT DAMAGE SECTION SEAT TRACK FOR REPAIR.  FABRICATED SEAT TRACK SECTION 24 INCHES LENGTH PER SRM 51-10-1.  ALODINED AND PRIMED SEAT TRACK SECTION PER SRM 51-10-2.  INSTALLED NEW SEAT TRACK PER SRM 51-30-2.
